# SDR DHL2001712521

- Difficulty date: February 8, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, MAIN CARGO MLG WHEEL WELL TOP SURFACE SHOWS 4 CRACKS OF .5 INCH BETWEEN RBL 17 AND RBL 25, STA 910 AND STA 920.  REMOVED FLOOR PANELS, BRACKETS, CLIPS, STRAPS DWG 65-89360-3.  PERFORMED STOP DRILL IAW DWG 65-89360-3.  FABRICATED DOUBLER (ALCLAD 2024, T3, 0.080 INCH; 14 INCH X 32 INCH) IAW DWG 65-89360-3.  CLEANED, TREATED AND PRIMED IAW SEM 51-10-2, PAGE 1 AND 2.  REINSTALLED FLOOR PANELS, BRACKETS, CLIPS, STRAPS IAW DWG 65-89360-3.  REFER TO J/C 7107 FOR OPS CHECK.  (NON-ROUTINE CARD 0412)
